# SDR AALA20110426TUL11

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CRACKED AT LIGHTENING HOLE STATION 225.  INSTALLED NEW CUSP SHEET FROM STATIONS 218 TO 237 PER AARD 51-10-00-5 AND INSTALLED ELECTRICAL REPOSITIONING DOUBLER PER AARD 53-20-00-16.
